Discussions that mention atacand

High & Low Blood Pressure board


Is there any bp med that does not cause a cough? I have developed the same cough that others are describing and has already tried Altace, Mavik and am now on Atacand. The first two gave me worse coughs, now on Atacand I have an episode or two a day. Also, will one get used to the bp med and stop coughing?
Slow,

You've tried two ACEI'S, Altace and Mavik (trandolopril) that often causes cough and one ARB, Atacand that CAN.
Best you get off bothe those drug classes. You can recognize the ACEI's by ending in ***-pril and the ARB's by ending in ***-sartan.

Try a diuretic and/or a calcium channel blocker or perhaps even a beta blocker (if you're a woman or a priest. :D)
Sporti,

Candesartan is called ATACAND in the U.S. It doesn't have many side effects.
Swimming can be tough with atenolol, AND atenolol can readily give vivid dreams.

But then if you just got over a cold, that can make swimming exhausting too.